for several days my eye dr has been treating me for eye problems related to a chemical splash ( hair dye remover that the beautician got in my eye when having eyebrows dyed. Hospital flushed it out then saw eye dr. he gave me tobradex It seemed ok for a while then the eye started to tear continuously,and the eyelid swelled. then my pressure spiked ( i have had workup for glaucoma pressure has spiked before) he thought he would start glaucoma protocol and he put lumigan drop in. both eyes turned severly red and burned continually.the pressure came down to way below normal so he is not convinced about the glaucoma either. then he tested eyes and test showed they were severly dehydrated.(corneal pitting) He prescribed systane every hour and an ointment at night. today he switched to preservative free systane Finally today the burning is gone and tearing is slowing down. but now i have severe pain behind ear, that comes and goes. Could all this be bells palsy, but kind of backwards? I have read it starts with ear pain. I can close eye but it is still slightly swollen. I have no pain in the face or any numbness or tingling.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.